# SDR IPXA2015040187617

- Difficulty date: March 20, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,669 hours, 7,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074500100
- Part serial: 862
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOOR PANEL 232 SG CRACKED.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40552.
